Publications with M. Džamonja

All publications by Mirna Džamonja and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:545 Džamonja, M., & Shelah, S. (1996). Saturated filters at successors of singular, weak reflection and yet another weak club principle. Ann. Pure Appl. Logic, 79(3), 289–316. arXiv: math/9601219 DOI: 10.1016/0168-0072(95)00040-2 MR: 1395679
Sh:562 Džamonja, M., & Shelah, S. (1995). On squares, outside guessing of clubs and I_{<f}[\lambda]. Fund. Math., 148(2), 165–198. arXiv: math/9510216 DOI: 10.4064/fm-148-2-165-198 MR: 1360144
Sh:571 Cummings, J., Džamonja, M., & Shelah, S. (1995). A consistency result on weak reflection. Fund. Math., 148(1), 91–100. arXiv: math/9504221 DOI: 10.4064/fm-148-1-91-100 MR: 1354940
Sh:574 Džamonja, M., & Shelah, S. (1999). Similar but not the same: various versions of \clubsuit do not coincide. J. Symbolic Logic, 64(1), 180–198. arXiv: math/9710215 DOI: 10.2307/2586758 MR: 1683902
Sh:614 Džamonja, M., & Shelah, S. (2004). On the existence of universal models. Arch. Math. Logic, 43(7), 901–936. arXiv: math/9805149 DOI: 10.1007/s00153-004-0235-1 MR: 2096141
Sh:659 Džamonja, M., & Shelah, S. (2003). Universal graphs at the successor of a singular cardinal. J. Symbolic Logic, 68(2), 366–388. arXiv: math/0102043 DOI: 10.2178/jsl/1052669056 MR: 1976583
Sh:685 Džamonja, M., & Shelah, S. (2000). On versions of \clubsuit on cardinals larger than \aleph_1. Math. Japon., 51(1), 53–61. arXiv: math/9911228 MR: 1739051
Sh:691 Džamonja, M., & Shelah, S. (2003). Weak reflection at the successor of a singular cardinal. J. London Math. Soc. (2), 67(1), 1–15. arXiv: math/0003118 DOI: 10.1112/S0024610702003757 MR: 1942407
See [Sh:E20]
Sh:692 Džamonja, M., & Shelah, S. (2004). On \vartriangleleft^*-maximality. Ann. Pure Appl. Logic, 125(1-3), 119–158. arXiv: math/0009087 DOI: 10.1016/j.apal.2003.11.001 MR: 2033421
Sh:710 Džamonja, M., & Shelah, S. (2006). On properties of theories which preclude the existence of universal models. Ann. Pure Appl. Logic, 139(1-3), 280–302. arXiv: math/0009078 DOI: 10.1016/j.apal.2005.06.001 MR: 2206258
Sh:963 Cummings, J., Džamonja, M., Magidor, M., Morgan, C., & Shelah, S. (2017). A framework for forcing constructions at successors of singular cardinals. Trans. Amer. Math. Soc., 369(10), 7405–7441. arXiv: 1403.6795 DOI: 10.1090/tran/6974 MR: 3683113
Sh:1186 Džamonja, M., & Shelah, S. On wide Aronszajn trees in the presence of MA. arXiv: 2002.02396
Sh:E19 Džamonja, M., & Shelah, S. (1999). Retracted: \clubsuit does not imply the existence of a Suslin tree. Israel J. Math., 113, 163–204. arXiv: math/9612226 DOI: 10.1007/BF02780176 MR: 1729446
See [Sh:E19a]
Sh:E19a Džamonja, M., & Shelah, S. (2000). Erratum: “\clubsuit does not imply the existence of a Suslin tree” [Israel J. Math. 113 (1999), 163–204]. Israel J. Math., 119, 379. MR: 1802661
Correction of [Sh:E19]